# SDR CALA2025100709746

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N35271
- Make and model: Boeing 737824
- Aircraft serial: 31589
- Aircraft time: 74,602 hours, 26,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK.    EMERGENCY AISLE LIGHT NEAR SEAT 23 FED IS INOP.  R & R BATTERY PACK, RIGHT AFT OVERWING SLIDE EMERGENCY LIGHT LAMP REPLACED, OPS CK GOOD, REF AMM TASK 33-51-04-960-801.
